# SDR SWAA2022111764755

- Difficulty date: October 26, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 52,572 hours, 31,375 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CTR SECTION FLOOR STRUCTURE PRESS FLOOR;SHOW SIGNS OF UPPER SURFACE CORROSION AT STA 716 MINUS 2.50 INCHES LBL 65 WL 202.1 / [01] REMOVED CORROSION AT WING CTR SECTION FLOOR STRUCTURE PRESS FLOOR AT STA 716 MINUS 2.50 INCHES LBL 65 WL 202.1 IAW SRM 51-10-02-0G-0;[02] VERIFIED STEP 1 CORROSION REMOVAL;[03] ORIG. MAT. 0.071'; MAT. REMOVED: 0.001'; REMAINING MAT.: 0.070'; FOUND WITHIN LIMITS AS PER SRM 53-40-13-1A-1; FIG.103. DETAIL: 'C'. TOLL USED: WN0004; DUE DATE: 12/16/22.;[04] VERIFIED STEP 3 OK TO TREAT AND PRIME;[05] TREATED & PRIMED REWORKED AREA AS PER SRM 51-20-01 & AMM 51-21-72.;[06] VERIFIED STEP 5
